# SDR AALA20110916JFK01

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- Aircraft time: 97,968 hours, 15,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY RIGHT COAT CLOSET BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT BY RIGHT COAT CLOSET.  OPS CHECK NORMAL.
